# SDR 96FDEA00121

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Loss
- Location: Nr 3
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY FLIGHT LEVEL 220, NR 3 LOW OIL PRESSURE/FILTER BYPASS LIGHT FLASHED ON AND OFF.  CONFIRMING LOW PRESSURE ZERO QUANTITY AND RED LINE OIL TEMPERATURE.  ENGINE WAS SHUT DOWN, LANDING ACCOMPLISHED DFW.  REPLACED NR 3 ENGINE PER WORK CARDS 70T0001, 70T0003, 70T0301, AND C/W FEC-M-0485 ENGINE RUN FORM, ALL OPS AND LEAK CKS GOOD.
